WIAS Preprint No. 464, (1998)

The convergence and stability of splitting finite difference schemes for nonlinear evolutionary type equations


  • Ivanauskas, Feliksas
  • Radziunas, Mindaugas

2010 Mathematics Subject Classification

  • 65N06 65N12


  • evolutionary equations, finite difference scheme, splitting scheme


A splitting finite difference scheme for an initial-boundary value problem for a two-dimensional nonlinear evolutionary type equation is considered. The problem is split into nonlinear and linear parts. The linear part is also split into locally one-dimensional equations. The convergence and stability of the scheme in $L_2$ and $C$ norms are proved.

Appeared in

  • Lithuanian Math. Journal, 45(3), pp. 413-434, 2005.

Download Documents